Open Access
2014 Bargmann Type Systems for the Generalization of Toda Lattices
Fang Li, Liping Lu
J. Appl. Math. 2014(SI06): 1-8 (2014). DOI: 10.1155/2014/287529


Under a constraint between the potentials and eigenfunctions, the nonlinearization of the Lax pairs associated with the discrete hierarchy of a generalization of the Toda lattice equation is proposed, which leads to a new symplectic map and a class of finite-dimensional Hamiltonian systems. The generating function of the integrals of motion is presented, by which the symplectic map and these finite-dimensional Hamiltonian systems are further proved to be completely integrable in the Liouville sense. Finally, the representation of solutions for a lattice equation in the discrete hierarchy is obtained.


Download Citation

Fang Li. Liping Lu. "Bargmann Type Systems for the Generalization of Toda Lattices." J. Appl. Math. 2014 (SI06) 1 - 8, 2014.


Published: 2014
First available in Project Euclid: 1 October 2014

zbMATH: 07131488
MathSciNet: MR3224361
Digital Object Identifier: 10.1155/2014/287529

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI06 • 2014
Back to Top